# SDR SWAA2016070553537

- Difficulty date: May 7, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22882
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD OIL CANNED AT BS 1016, BETWEEN BL 0 TO STRINGER 3R.  REPAIRED THE BULKHEAD IAW EA.
